Alert archive / Arizona / Red Flag Warnings in 2013
Red Flag Warning 8, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 16, 2013, 2:58 AM MST. It took effect at Apr 17, 2013, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2013, 2:58 AM MST (09:58 UTC)
- In effect from
- Apr 17, 2013, 12:00 PM MST
- Expired
- Apr 17, 2013, 7:07 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
704 WWUS85 KTWC 160958 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 258 AM MST TUE APR 16 2013 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND WEDNESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .A LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL BRING STRONG AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY AND WEDNESDAY. THE COMBINATION OF THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. AZZ146-148-161830- /O.NEW.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/ /O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 258 AM MST TUE APR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR ZONE 148 AND ELEVATIONS BELOW 5000 FEET IN ZONE 146... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY FOR EASTERN PORTIONS OF ZONE 148 AND ELEVATIONS BELOW 5000 FEET IN ZONE 146... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS COCHISE... SOUTHERN GRAHAM...SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES. THE RED FLAG WARNING ON WEDNESDAY AFFECTS COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE WHITE MOUNTAINS ABOVE 5000 FT ARE NOT INCLUDED. * TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY FROM 11 AM MST IN THE MORNING THROUGH 8 PM MST IN THE EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY FROM NOON UNTIL 8 PM MST. * WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST WINDS ACROSS THE HIGHER ELEVATIONS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ147-161830- /O.EXA.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 258 AM MST TUE APR 16 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS SOUTHEAST PINAL COUNTY. * TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY FROM 11 AM MST IN THE MORNING THROUGH 8 PM MST IN THE EVENING. * WINDS...SUSTAINED 20-FOOT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
5 follow-up statements
522 WWUS85 KTWC 161734 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1034 AM MST TUE APR 16 2013 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND WEDNESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .A LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY AND WEDNESDAY. THE COMBINATION OF THE STRONG AND GUSTY WINDS... RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. AZZ148-170300- /O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ /O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1034 AM MST TUE APR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY... * AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS COCHISE... SOUTHERN GRAHAM...SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES. THE RED FLAG WARNING ON WEDNESDAY AFFECTS COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. * TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY THROUGH 8 PM MST IN THE EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY FROM NOON UNTIL 8 PM MST. * WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST WINDS ACROSS THE HIGHER ELEVATIONS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-170300- /O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ /O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 1034 AM MST TUE APR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING BELOW 5000 FEET... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY BELOW 5000 FEET... * AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS COCHISE... SOUTHERN GRAHAM...SOUTHERN GREENLEE... AND SANTA CRUZ COUNTIES. THE RED FLAG WARNING ON WEDNESDAY AFFECTS COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE WHITE MOUNTAINS ABOVE 5000 FT ARE NOT INCLUDED. * TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY THROUGH 8 PM MST IN THE EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY FROM NOON UNTIL 8 PM MST. * WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST WINDS ACROSS THE HIGHER ELEVATIONS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ147-170300- /O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 1034 AM MST TUE APR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS SOUTHEAST PINAL COUNTY. * TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY FROM 11 AM MST IN THE MORNING THROUGH 8 PM MST IN THE EVENING. * WINDS...SUSTAINED 20-FOOT SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
138 WWUS85 KTWC 170309 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 809 PM MST TUE APR 16 2013 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON WEDNESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .A LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA ON WEDNESDAY. THE COMBINATION OF THE STRONG AND GUSTY WINDS... RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. AZZ148-171115- /O.EXP.KTWC.FW.W.0007.000000T0000Z-130417T0300Z/ /O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 809 PM MST TUE APR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON WEDNESDAY FROM NOON UNTIL 8 PM MST. * WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST WINDS ACROSS THE HIGHER ELEVATIONS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-171115- /O.EXP.KTWC.FW.W.0007.000000T0000Z-130417T0300Z/ /O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 809 PM MST TUE APR 16 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY BELOW 5000 FEET... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THIS EVENING. A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON WEDNESDAY FROM NOON UNTIL 8 PM MST. * WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST WINDS ACROSS THE HIGHER ELEVATIONS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ147-170415- /O.EXP.KTWC.FW.W.0007.000000T0000Z-130417T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 809 PM MST TUE APR 16 2013 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE WINDS HAVE BEEN DECREASING DURING THE PAST HOUR OR SO...ARE EXPECTED TO CONTINUE TO DECREASE THROUGH AROUND MIDNIGHT OR SO. THEREFORE...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 8 PM MST THIS EVENING. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
380 WWUS85 KTWC 171106 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 406 AM MST WED APR 17 2013 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .A LOW PRESSURE SYSTEM WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY. THE COMBINATION OF THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. AZZ148-171930- /O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 406 AM MST WED APR 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR THE EASTERN HALF OF FIRE WEATHER ZONE 148...WHICH INCLUDES COCHISE... SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY BETWEEN NOON AND 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WITH THE STRONGEST WINDS ACROSS THE HIGHER ELEVATIONS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-171930- /O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 406 AM MST WED APR 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING BELOW 5000 FEET... A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR THE PORTIONS OF NORTHERN GREENLEE AND NORTHERN GRAHAM COUNTIES BELOW 5000 FEET. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY BETWEEN NOON AND 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO BETWEEN 40 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
921 WWUS85 KTWC 171920 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1220 PM MST WED APR 17 2013 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS PORTIONS OF SOUTHEAST ARIZONA... .A LOW PRESSURE SYSTEM WILL CONTINUE TO BRING STRONG AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY. THESE WESTERLY WINDS ARE EXPECTED TO PUSH DRIER AIR ACROSS THE REGION THIS AFTERNOON RESULTING IN A DROP IN HUMIDITY LEVELS. THE COMBINATION OF THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES NEAR OR BELOW 15 PERCENT ALONG WITH A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. AZZ148-180300- /O.CON.KTWC.FW.W.0008.000000T0000Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1220 PM MST WED APR 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR THE EASTERN HALF OF FIRE WEATHER ZONE 148...WHICH INCLUDES COCHISE... SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BETWEEN 1 PM AND 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WITH THE STRONGEST WINDS ACROSS THE HIGHER ELEVATIONS. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY DROPPING TO NEAR AND BELOW 15 PERCENT * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-180300- /O.CON.KTWC.FW.W.0008.000000T0000Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 1220 PM MST WED APR 17 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING BELOW 5000 FEET... A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR THE PORTIONS OF NORTHERN GREENLEE AND NORTHERN GRAHAM COUNTIES BELOW 5000 FEET. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY BETWEEN 1 PM AND 8 PM MST THIS EVENING. * WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO BETWEEN 40 AND 50 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY DROPPING TO NEAR OR BELOW 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
547 WWUS85 KTWC 180207 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 707 PM MST WED APR 17 2013 AZZ146-148-180315- /O.CAN.KTWC.FW.W.0008.000000T0000Z-130418T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 707 PM MST WED APR 17 2013 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG WARNING. WIND SPEEDS ACROSS THE REGION HAVE DECREASED SIGNIFICANTLY DURING THE PAST HOUR OR SO. IN ADDITION...RELATIVE HUMIDITY VALUES HAVE BEEN SLOWLY INCREASING. AS A RESULT...RED FLAG CONDITIONS ARE NO LONGER OCCURRING...AT LEAST NOT IN A WIDESPREAD FASHION. SO...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 16, 2:35 AM MST, 23 minutes earlier.
Area forecast discussion, Apr 16, 2:35 AM MST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 235 AM MST TUE APR 16 2013 .SYNOPSIS...DRY CONDITIONS WILL OCCUR INTO EARLY NEXT WEEK EXCEPT FOR A FEW SHOWERS ACROSS THE WHITE MOUNTAINS WEDNESDAY. A DEEP LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL BRING STRONG AND GUSTY WINDS TODAY FOLLOWED BY MUCH COOLER TEMPERATURES WEDNESDAY. EXPECT A WARMING TREND ALONG WITH LESS WIND BY THIS WEEKEND AS HIGH PRESSURE PREVAILS NEAR THE WEST COAST. && .DISCUSSION...A CLEAR SKY PREVAILED ACROSS THE STATE THIS MORNING. SATELLITE IMAGERY THIS MORNING SHOWED AN UPPER TROF OVER THE NORTHERN PARTS OF THE WESTERN CONUS. THIS TROF IS FORECAST TO DEEPEN OVER THE WESTERN STATES TODAY INTO WEDNESDAY WITH TROF AXIS OVER THE STATE WEDNESDAY AFTERNOON. THE DEEPENING TROF WILL TIGHTEN THE PRESSURE GRADIENT A BIT MORE...RESULTING IN A BREEZY TO WINDY DAY ACROSS THE AREA. ASSOCIATED COLD FRONT THIS AFTERNOON WILL EXTEND FRONT HE FOUR CORNERS SW INTO YUMA COUNTY. STRONGEST WINDS TODAY WILL BE EAST OF TUCSON WHERE A WIND ADVISORY HAS ALREADY BEEN POSTED. FIRE WEATHER CONCERNS ARE ADDRESSED IN FIRE WEATHER SECTION BELOW. HIGHS TODAY WILL BE COOLER THAN MONDAY BUT WILL STILL BE AT OR SLIGHTLY ABOVE NORMAL. COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT INTO WEDNESDAY MORNING. COLD AIR ADVECTION WILL CONTINUE THROUGHOUT THE DAY WHICH WILL RESULT IN MARKEDLY COOLER TEMPERATURES ACROSS THE AREA. HAVE WENT BELOW MOS GUIDANCE AND BLENDED TEMPERATURE GUIDANCE. LOCAL 850-700 MB THICKNESS STUDY SUGGESTS THAT TUCSON MIGHT NOT GET OUT OF THE UPPER 60S. HAVE DECIDED TO LEAN TOWARD THESE NUMBERS SINCE THEY HAVE PERFORMED RATHER NICELY THIS MONTH. SLIGHT CHANCE OF HIGH ELEVATION RAIN/SNOW SHOWERS...MAINLY IN THE WHITES FOR WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING. GUSTY NW WINDS IN THE AFTERNOON. CHECK FIRE WEATHER SECTION BELOW FOR ADDITIONAL INFORMATION ON FIRE WEATHER CONCERNS. UPPER LEVEL TROF AXIS EAST OF THE STATE ON THURSDAY WILL COOL DRY NORTHWEST FLOW ALOFT OVER THE AREA. INHERITED HIGHS FOR THURSDAY LOOK TO WARM THUS HAVE LOWERED THEM 2-5 DEGREES...ESPECIALLY FROM TUCSON EAST. WARMER FRIDAY WITH WARMING TREND CONTINUE THROUGH THE UPCOMING WEEKEND INTO EARLY NEXT WEEK. && .AVIATION...SKC CONDITIONS EXPECTED THRU WEDNESDAY MORNING OR 17/14Z. SLY/SWLY SURFACE WIND INCREASING DURING THE MORNING HOURS... WITH SWLY SURFACE WIND AT 20-28 KTS AND GUSTS OF 35-45 KTS BETWEEN 16/18Z AND 17/03Z...STRONGEST WIND FROM KTUS EAST. DIMINISHING SURFACE WIND AFT 17/03Z TONIGHT. STRONG AND GUSTY SURFACE WIND AGAIN WEDNESDAY AFTERNOON...MAINLY IN COCHISE AND GRAHAM COUNTIES...OR EAST OF KTUS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A STORM SYSTEM WILL BRING STRONG AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY AND WEDNESDAY. A RED FLAG WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR ALL OF FIRE WEATHER ZONE 148...FAR NORTHEAST PORTIONS OF FIRE WEATHER ZONE 147 (SOUTHEAST PINAL COUNTY)...AND FIRE WEATHER ZONE 146 BELOW 5000 FEET. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY. THE NATIONAL WEATHER SERVICE WILL ALSO ISSUE A RED FLAG WARNING FOR WEDNESDAY FROM 12 NOON MST UNTIL 8 PM MST FOR EASTERN PORTIONS OF FIRE WEATHER ZONE 148 (MAINLY GRAHAM AND COCHISE COUNTIES) AND FIRE WEATHER ZONE 146 BELOW 5000 FEET. THE COMBINATION OF STRONG AND GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY. OTHERWISE...DRY CONDITIONS WILL PREVAIL INTO EARLY NEXT WEEK EXCEPT FOR A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WEDNESDAY. EXPECT NORMAL DIURNAL WIND TRENDS TO RETURN BY THE UPCOMING WEEKEND AS HIGH PRESSURE ALOFT BUILDS NEAR THE WEST COAST. && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MST TODAY FOR FAR ERN AZZ147...AZZ148...AND BELOW 5000 FEET IN AZZ146. WIND ADVISORY FROM 11 AM TO 8 PM MST TODAY FOR AZZ507>513. RED FLAG WARNING FROM 12 NOON TO 8 PM MST WEDNESDAY EASTERN PORTIONS OF AZZ148 AND BELOW 5000 FEET IN AZZ146. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
Nearby
Red Flag Warnings in Arizona, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.